# SDR CA040413006

- Difficulty date: March 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Contaminated
- Location: Tail Rotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ONE TAILROTOR BLADE FOUND TO HAVE ABSORBED WATER, THROWING THE TAIL ROTOR OUT OF BALANCE AND CREATING EXCESSIVE VIBRATIONS.
